RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2017, Volume 29, Issue 2, Pages 89–126 (Mi aa1536)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

The Maxwell system in waveguides with several cylindrical outlets to infinity and non-homogeneous anisotropic filling

B. A. Plamenevskiĭ, A. S. Poretskiĭ

St. Petersburg State University, St. Petersburg, Russia

Funding Agency Grant Number
Saint Petersburg State University 11.38.215.2014


Full text: PDF file (362 kB)
First page: PDF file
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2018, 29:2, 289–314

Bibliographic databases:

Received: 10.10.2016

Citation: B. A. Plamenevskiǐ, A. S. Poretskiǐ, “The Maxwell system in waveguides with several cylindrical outlets to infinity and non-homogeneous anisotropic filling”, Algebra i Analiz, 29:2 (2017), 89–126; St. Petersburg Math. J., 29:2 (2018), 289–314

Citation in format AMSBIB
\Bibitem{PlaPor17}
\by B.~A.~Plamenevski{\v\i}, A.~S.~Poretski{\v\i}
\paper The Maxwell system in waveguides with several cylindrical outlets to infinity and non-homogeneous anisotropic filling
\jour Algebra i Analiz
\yr 2017
\vol 29
\issue 2
\pages 89--126
\mathnet{http://mi.mathnet.ru/aa1536}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3660675}
\elib{http://elibrary.ru/item.asp?id=29008434}
\transl
\jour St. Petersburg Math. J.
\yr 2018
\vol 29
\issue 2
\pages 289--314
\crossref{https://doi.org/10.1090/spmj/1494}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000427281400004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85043530951}


Linking options:
  • http://mi.mathnet.ru/eng/aa1536
  • http://mi.mathnet.ru/eng/aa/v29/i2/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Filonov, “Maxwell operator in a cylinder with coefficients that do not depend on the longitudinal variable”, St. Petersburg Math. J., 30:3 (2019), 545–572  mathnet  crossref  mathscinet  isi  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:188
    References:25
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020